# SDR DALA2019012400550

- Difficulty date: January 23, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 51,952 hours, 22,444 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Missing
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5651 FOUND R2 DOOR FWD/MID INTERCOSTAL DOOR STOP FITTING MISSING BEARING PLATE. CORRECTIVE ACTION: INSTALLED DOOR STOP FITTING BEARING PLATE IAW AMM 52-11. (5251023)
